# SDR WVER2016092000307

- Difficulty date: September 29, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N913FJ
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15013
- Aircraft time: 31,958 hours, 25,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Part time: 31,958 hours, 25,980 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 DOOR POSTS AT LBL12 AND RBL12, ARE CORRODED AT WL 72.50.
